Global Existence and Blowup for a Parabolic Equation with a Non-Local Source and Absorption

Publication: Research - peer-reviewJournal article – Annual report year: 2012

View graph of relations

In this paper we consider a double fronts free boundary problem for a parabolic equation with a non-local source and absorption. The long time behaviors of the solutions are given and the properties of the free boundaries are discussed. Our results show that if the initial value is sufficiently large, then the solution blows up in finite time, while the global fast solution exists for sufficiently small initial data, and the intermediate case with suitably large initial data gives the existence of the global slow solution.
Original languageEnglish
JournalActa Applicandae Mathematicae
Volume124
Issue number1
Pages (from-to)171-186
ISSN0167-8019
DOIs
StatePublished - 2013
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 1

Keywords

  • Free boundary, Blowup, Global solution, Non-local source, Absorption
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 10266406